# SDR RAIA00112014

- Difficulty date: December 29, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 14,126 hours, 13,624 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: AHA1835
- Part serial: UD016
- Condition: Dragging
- Part time: 1,505 hours, 1,780 cycles
- Component: Brake Assy
- Component part number: AHA1835
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

5523-STL- RIGHT BRAKE LOCKED DURING TAXI. MAINTENANCE REMOVED AND REPLACED BOTH RIGHT MLG BRAKES. BLEED BRAKE PRESSURE SYSTEMS IAW J41 MM 32-41
